Hi. I have been taking the combination pill, Trinessa Lo, for a whole year as of this month. I had a normal period on 5/3/17, and when all of my inactive pills were done, I went to the pharmacy to pick up a new pack as normal. It was Saturday and in order to be on schedule I had to have a new pack by Sunday. Apparently I needed doctor authorization or they couldn't give me the pack, so my mother called the doctor and she prescribed a months supply of Brevicon (28) another combination pill. She told my mom that if I started it on Sunday just like I would've Trinessa, that I would still be protected. Sunday comes, and immediately upon taking brevicon I was terribly nauseated, had severe headaches, and I was really moody. I kept taking brevicon, as I had nothing else to do, but once I finished a whole row of pills + 1, I scheduled an appointment. I explained to my doctor what was going on and she said that she would normally have me finish brevicon and then switch pills, but since I was having such a negative reaction that I needed to start my new pill, (Trinessa again) in the same place I was with brevicon. The appointment was on Monday, so I skipped week 1 of Trinessa +1 day of week 2, and took Monday's pill in the second week of pills. After 3 days of being on Trinessa, I had sex with a condom. I always use condoms and I made sure to especially due to this wacky birth control situation. Afterwards, I wiped and saw blood. The bleeding continued, going from light to red to semi-flowing to small spotting for about three days. It eventually turned into old blood and was gone. My first reaction was implantation, because I run to google when I see the first sign of blood out of the ordinary .. haha. But I thought that'd be strange since I always use condoms and up until my mid pack switch I was protected by my pill as well (I take it perfectly no misses or lates). I haven't bled since, and my period is due literally in two days and I'm freaking out. What if it doesn't come? Is it because I had breakthrough bleeding a little over last week? Is it because of the switch so suddenly? Is it pregnancy? I don't know. I would really like an opinion.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.